# SDR SWIA2025F01370

- Difficulty date: July 30, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB OUTBOARD HINGE FITTING GOUGED ON LOWER SIDE (MARKED RED)  (C-CHECK RO 09/24/2025)BLENDED-OUT DAMAGE TO SMOOTH CONTOUR AT PLATE MOUNTED ON L/H HORIZONTAL STAB. O/B HINGE FITTING. REF. CRJ200 SRM 51-12-00. COMPLIED WITH STEPS 1-5 OF REO 601R-55-11-801 REV -- DATE 2025-08-04. SEE CONTINUE CARD FOR DETAILS. AND COMPLIED WITH TASK CARD 51-900-1003-SKY
